# SDR AALA202302154695

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 61,590 hours, 25,123 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND INBOARD OVEN HAS EITHER ELECTRICAL OR PLASTIC SMELL AFTER COOKING. MAINTENANCE REPLACED OVEN PER AMM 25-33-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
